Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 166, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2010, 3:47 PM MDT for El Paso County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2010, 3:47 PM MDT (21:47 UTC)
- Expired
- Jul 15, 2010, 4:11 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 69 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 2:20 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 710 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
894
WUUS55 KPUB 152147
SVRPUB
COC041-152245-
/O.NEW.KPUB.SV.W.0166.100715T2147Z-100715T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
347 PM MDT THU JUL 15 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 445 PM MDT
* AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF PEYTON...OR 24 MILES NORTHEAST OF COLORADO SPRINGS...AND
MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CALHAN AND RAMAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3912 10404 3892 10404 3906 10457 3913 10455
3913 10405
TIME...MOT...LOC 2147Z 272DEG 13KT 3912 10446
WIND...HAIL 60MPH 1.75IN
$$2 follow-up statements
578
WWUS55 KPUB 152157
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
357 PM MDT THU JUL 15 2010
COC041-152245-
/O.CON.KPUB.SV.W.0166.000000T0000Z-100715T2245Z/
EL PASO CO-
357 PM MDT THU JUL 15 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
EL PASO COUNTY UNTIL 445 PM MDT...
AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5
MILES NORTHEAST OF PEYTON...OR 26 MILES NORTHEAST OF COLORADO
SPRINGS...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CALHAN AND RAMAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3910 10450 3913 10446 3913 10405 3912 10404
3892 10404 3902 10441
TIME...MOT...LOC 2157Z 272DEG 13KT 3910 10442
WIND...HAIL 60MPH 1.50IN
$$508
WWUS55 KPUB 152211
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
411 PM MDT THU JUL 15 2010
COC041-152220-
/O.CAN.KPUB.SV.W.0166.000000T0000Z-100715T2245Z/
EL PASO CO-
411 PM MDT THU JUL 15 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THE SEVERE WEATHER THREAT FOR NORTHEAST EL PASO COUNTY HAS
ENDED FOR NOW.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
CENTRAL EL PASO COUNTY UNTIL 5 PM AS A SEVERE STORM WAS NOTED IN
THIS REGION AT 410 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3910 10450 3913 10446 3913 10405 3912 10404
3892 10404 3902 10441
TIME...MOT...LOC 2210Z 272DEG 13KT 3910 10436
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:26 PM MDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 15, 2:26 PM MDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 226 PM MDT THU JUL 15 2010 .SHORT TERM... (TONIGHT AND FRIDAY) ...MAIN SHORT TERM CONCERN REMAIN SEVERE THUNDERSTORM POTENTIAL ACROSS THE PLAINS THROUGH THIS EVENING... CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING GENERALLY WEAK WESTERLY FLOW ALOFT ACROSS THE STATE AS UPPER LEVEL RIDGING ACROSS THE SOUTHERN HIGH PLAINS THROUGH THE DESERT SW IS EXPANDING INTO THE SOUTHERN GREAT BASIN REGION ATTM. WATER VAPOR IMAGERY ALSO INDICATING VERY DRY AIR EMBEDDED WITHIN THE FLOW ALOFT...SAVE ALONG WITH COLORADO AND NEW MEXICO BORDER...WITH MONSOONAL MOISTURE PLUME SHUNTED TO THE SOUTH AND EAST OF THE STATE. LOW LEVEL MOISTURE...HOWEVER IS IN PLACE ACROSS THE EASTERN PLAINS WITH CURRENT DEW PTS IN THE MID 50S TO MID 80S...WITH DEW PTS IN THE MID 20S TO MID 40S ACROSS THE HIGHER TERRAIN AND HIGH VALLEYS ATTM. REGIONAL SATELLITE AND RADARS INDICATING CU BUILDING ACROSS THE HIGHER TERRAIN WITH A FEW ECHOES ACROSS THE SOUTHEASTERN MTS ATTM. THIS AFTERNOON AND TONIGHT...CURRENT AND PROGGED CAPES ACROSS THE EASTERN PLAINS ARE BETWEEN 1500-3000 J/KG. LOW LEVEL UPSLOPE INCREASES ACROSS THE PLAINS THROUGH THE LATE AFTERNOON WITH LOWERING PRESSURES ACROSS THE HIGH TERRAIN...AND COMBINED WITH 20-25KT WESTERLY FLOW ALOFT...WILL ALLOW FOR POTENTIAL OF A FEW SUPER CELLS WITH BULK SHEARS BETWEEN 30-40KTS THROUGH THE LATE EVENING. HOWEVER...THE DRIER WESTERLY FLOW ALOFT IS HELPING TO MIX OUT LOW LEVEL MOISTURE ACROSS THE EASTERN MTS (LXV AND LAKE GEORGE RAWS DEW PTS MIXED FROM MID 40S AND MID 50S TO THE LOWER 20S AND MID 30S FROM 16Z TO 18Z) AND WITH NO EVIDENT SHORT WAVE TO HELP INITIATE CONVECTION...WILL NEED RELAY ON SOLAR HEATING. CONVECTIVE TEMPS ACROSS THE PLAINS ARE IN THE UPPER 80S TO MID 90S WHICH WITH THE MORNING CLOUDS AND INCREASING LOW LEVEL UPSLOPE MAY NOT BE MET...ESPECIALLY ACROSS THE FAR SE PLAINS. WITH THAT SAID AND CONVECTION ALREADY UNDERWAY ACROSS THE SOUTHEASTERN MTS...SHOULD SEE ISOLATED TO SCATTERED THUNDERSTORMS CONTINUING TO DEVELOP ACROSS THE EASTERN MTS...WITH STORMS MOVING OFF THE HIGHER TERRAIN HELPING TO FIRE A FEW SEVERE THUNDERSTORMS ACROSS THE IMMEDIATE ADJACENT PLAINS THROUGH THE EARLY EVENING. MAIN THREATS FROM THE SEVERE STORMS WILL BE LARGE HAIL UP TO 1.5 INCHES IN DIAMETER ALONG WITH LOCALLY HEAVY RAINFALL AND GUSTY WINDS UP TO 50 MPH POSSIBLE WITH ALL STORMS THROUGH THE EVENING. ANY CONVECTION SHOULD DIMINISH WITH THE SUN AND WITH DRY WESTERLY FLOW ALOFT...SHOULD CLEARING FROM SEE WEST TO EAST THROUGH THE OVERNIGHT. FRIDAY...UPPER LEVEL RIDGING ACROSS THE DESERT SW AND SOUTHERN GREAT BASIN CONTINUES TO BUILD INTO WESTERN COLORADO ALLOWING FOR CONTINUED WARMING AND DRYING ALOFT WITH H7 TEMPS PROGGED BETWEEN 16C AND 20C...WARMEST ACROSS THE WESTERN HALF OF THE AREA. WITH THE WARMING ALOFT AND STRONG MID JULY SUNSHINE SHOULD SEE HIGHS WARMING BACK INTO THE 90S AND LOWER 100S ACROSS THE PLAINS WITH LOW LEVEL MOISTURE PROGGED TO MIX OUT ACROSS THE NORTHERN HALF OF THE AREA THROUGH THE LATE MORNING. THERE HOWEVER LOOKS TO BE ENOUGH MOISTURE REMAINING ACROSS SOUTHEASTERN MTS AND FAR SE PLAINS...COMBINED WITH SOLAR HEATING...WITH PRODUCE ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS MOST NUMEROUS ACROSS THE SE MTS WITH A FEW STRONGER STORMS POSSIBLE WITH CAPES VALUES PROGGED BETWEEN 800-1200 J/KG. ANY CONVECTION ELSEWHERE WILL BE HIGHER BASED...WITH MORE WIND THAN RAINFALL EXPECTED. -MW .LONG TERM... (FRIDAY NIGHT THROUGH THURSDAY) THE UPR RIDGE WL BE CENTERED OVR NERN AZ THRU SUN...THEN SHIFTING EASTWARD MON AND TUE...BECOMING CENTERED OVR THE CENTRAL PLAINS STATES TUE. SO FOR SAT AND SUN THE FLOW ALOFT OVR THE CWA WL BE NWRLY WITH A FEW SHRTWV TROFS MOVING OVR THE RIDGE AND BRUSHING BY NERN CO AND RE-ENFORCING THE LOW LEVEL UPSLOPE FLOW OVR THE SERN PLAINS. THERE WL LIKELY BE ENOUGH MSTR OVR THE AREA SAT AND SUN TO SEE SOME ISOLD PCPN DEVELOP...ESPECIALLY OVR AND NR THE MTS. WITH THE RIDGE SHIFTING EASTWARD NEXT WEEK AND A TROF MOVES INTO THE PAC NW...THE FLOW ALOFT OVR THE AREA WL BECOME SWRLY. BEGINNING LATE MON IT LOOKS LIKE A PLUME OF MSTR WL BE STREAMING ACRS THE FORECAST AREA THROUGH THU. THE AVAILABLE MSTR IN ADDITION TO DAYTIME HEATING AND OCNL SHRTWV TROFS MOVING THRU THE FLOW OVR THE AREA...SHOULD LEAD TO THE POTENTIAL FOR DAILY CHANCES FOR SHOWERS AND STORMS...WITH THE BEST CHANCES BEING OVR AND NR THE HYR TRRN. ABOVE NORMAL TEMPERATURES WILL CONTINUE EACH DAY. HIGHS OVR THE SERN PLAINS WL RANGE FROM THE MID 90S TO AROUND 104. && .AVIATION...ISOLATED TO SCATTERED CONVECTION CAN BE EXPECTED ACROSS THE EASTERN MTS AND PLAINS...WITH A SEVERE STORMS POSSIBLE ACROSS THE PLAINS AS ABUNDANT LOW LEVEL MOISTURE REMAINS IN PLACE...WITH COS HAVING THE BEST CHANCE OF SEEING STORMS. LOCAL MVFR CONDITIONS AND ISOLATED IFR CIGS POSSIBLE NEAR STORM...ESPECIALLY ACROSS THE EASTERN PLAINS...ALONG WITH LARGE HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. CONVECTION TO DIMINISH WITH SUNSET WITH SKIES CLEARING FROM WEST TO EAST OVERNIGHT. VFR CONDITIONS EXPECTED FOR ALL TAF SITES ON FRIDAY...WITH AFTERNOON CONVECTION CONFINED TO MAINLY THE SOUTHEASTERN MTS AND FAR SE PLAINS. -MW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 23/28
Hazardous weather outlook, Jul 15, 6:50 AM MDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 650 AM MDT THU JUL 15 2010 COZ058>089-093>099-161300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 650 AM MDT THU JUL 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE EASTERN MOUNTAINS AND PLAINS THIS AFTERNOON AND EVENING. THE FAR SOUTHEAST PLAINS COULD EVEN A SEE A FEW THUNDERSTORMS DURING THE MORNING HOURS. A FEW OF THE STORMS THAT DEVELOP ALONG AND EAST OF THE MOUNTAINS DURING THE AFTERNOON AND EVENING HOURS WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH THE PRIMARY STORM THREATS BEING LARGE HAIL...HEAVY RAIN...GUSTY WINDS AND LIGHTNING. THUNDERSTORM ACTIVITY OVER THE WESTERN MOUNTAIN AREAS TODAY WILL BE MUCH MORE ISOLATED THAN AREAS FARTHER EAST. PRIMARY STORM THREATS ASSOCIATED WITH THESE STORMS WILL BE LIGHTNING AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS...CAPABLE OF PRODUCING HAZARDOUS LIGHTNING...GUSTY WINDS...LOCALLY HEAVY RAINFALL AND LOCALIZED HAIL AROUND 1 INCH IN DIAMETER WITH THE STRONGER STORMS WILL BE POSSIBLE FROM FRIDAY INTO NEXT MONDAY. INCREASED ATMOSPHERIC MOISTURE MEANS THAT ISOLATED TO SCATTERED THUNDERSTORMS SHOULD BE NOTED(ESPECIALLY MOUNTAIN AND WESTERN SECTIONS) FROM LATER MONDAY INTO NEXT WEDNESDAY. THE PRIMARY THREATS WITH THESE STORMS FROM LATER MONDAY INTO NEXT WEDNESDAY WILL ONCE AGAIN BE HAZARDOUS LIGHTNING...GUSTY WINDS...LOCALLY HEAVY RAINFALL AND LOCALIZED HAIL AROUND 1 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 200 PM MDT TODAY OVER THE PLAINS.
In the hours before
Special weather statement, Jul 15, 2:37 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 237 PM MDT THU JUL 15 2010 COZ074-088-152100- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 237 PM MDT THU JUL 15 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SEGUNDO...OR 17 MILES WEST OF TRINIDAD... WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHWESTERN LAS ANIMAS COUNTY. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CERU
Local storm report, Jul 15, 3:12 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
312 PM MDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL 1 NNE PEYTON 39.04N 104.47W
07/15/2010 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
JCERULocal storm report, Jul 15, 3:13 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
313 PM MDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 1 N PEYTON 39.04N 104.48W
07/15/2010 E1.00 INCH EL PASO CO PUBLIC
ON MURPHY ROAD 1 MILE NORTH OF PEYTON VIA BROADCAST MEDIA
&&
MWLocal storm report, Jul 15, 3:27 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
327 PM MDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 1 S PEYTON 39.02N 104.48W
07/15/2010 M1.00 INCH EL PASO CO PUBLIC
&&
JCERULocal storm report, Jul 15, 3:33 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
333 PM MDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 6 SE PEYTON 38.95N 104.41W
07/15/2010 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
JCERULocal storm report, Jul 15, 3:44 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
344 PM MDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 6 NNW ELLICOTT 38.93N 104.43W
07/15/2010 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
JCERUThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 2:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 66 min |
| Jul 15, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 64 min |
| Jul 15, 4:00 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 60 min |
| Jul 15, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jul 15, 4:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 15, 5:00 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jul 15, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 56 min |
| Jul 15, 5:48 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 57 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.